# SDR SWAA2023073171986

- Difficulty date: June 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE #2 ENGINE PYLON AFT FAIRING; THE AFT BULKHEAD HAS EVIDENCE OF A CRACK.<[01] REMOVED AFT FAIRING;[02] LOCATED AND DRILLED NEW AFT PYLON FAIRING;[03] REMOVED AND REPLACED #2 ENGINE PYLON AFT FAIRING; AFT BULKHEAD PER SRM 51-40-02;[04] VERIFIED CORRECTIVE ACTION STEP #3;[05] CW STEP 1;[06] C/W INSPECTION CA #5 INSTALLATION OF AFT FAIRING.;[07] CW ALL WORK ASSOCIATED (TTG8Q00LVX5C);[08] C/W INSPECTION.
